# SDR CA150115001

- Difficulty date: January 14, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 777333ER
- Aircraft time: 29,258 hours
- Engine: Ge GE90115B
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 8102212
- Condition: Failed
- Location: Trim Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW HAD ISSUES WITH TRIM AIR VALVE. AFTER RESET ATTEMPTS (AS PER MOC), NO IMPROVEMENT IN CABIN/FLIGHT DECK TEMPERATURE HAD OCCURRED. FLIGHT ELECTED TO RETURN.  FLT DECK ZONE TRIM AIR VALVE REPLACED IAW AMM 21-61-02-401 OPS CHECK OK.
